Skip to content

Advil Junior Strength Ibuprofen Chewable Tablets Grape - 24 Count

Advil Junior Strength Ibuprofen Chewable Tablets Grape - 24 Count

Original price $0.00 - Original price $0.00
Original price $0.00
$7.91
$7.91 - $7.91
Current price $7.91
Availability:
in stock, ready to be shipped

Estimated Delivery

May 29, 2024 - May 31, 2024

Junior Strength Advil Chewables in Grape

Nothing fights fever faster or longer than Advil Junior Strength pain reliever and fever reducer. In just one dose, these kids ibuprofen chewables reduce fever and relieve minor aches and pains due to the common cold, headache or teething. Formulated for children ages 2 to 11 years, each junior strength Advil tablet contains ibuprofen 100mg, a pain medication that also controls fever. Just one dose of this children's ibuprofen pain relief medicine lasts up to eight hours, meaning few doses for your child throughout the day. Advil chewable kids pain medicine tablets are portable and easy for kids to take, no dosing cup or water needed. The medicine in Advil Junior Strength is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever. 

Highlights

A great-tasting way to take a bite out of your kid’s fever, aches, and pains! The fever-fighting power of Children’s Advil in a grape-flavored chewable tablet. For children ages 2-11 years.

  • One pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief
  • Junior strength ibuprofen is an effective kids fever reducer and children's pain reliever
  • Kids Advil relieves minor aches and pains due to the common cold or teething
  • Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water
  • Junior ibuprofen pain and fever medicine for kids ages 2 to 11 years
  • Give appropriate weight-based dose of childrens ibuprofen chewable tablets every 6 to 8 hours as needed for symptoms

Uses

Temporarily:

  • Reduces fever
  • Relieves minor aches and pains due to the common cold, flu, headaches, toothaches, and sore throat

Flavor: Grape
Gender: Unisex
Age Group: 2-11 Years
Product Type: Non-Aspirin Pain Relievers

Dosage
Dosing Information:
• Find right dose on chart below. If possible, use weight to dose; otherwise use age.
• Repeat dose every 6-8 hours, if needed
• Do not use more than 4 times a day

Weight (lb) / Age (yr) / Dose (Tablets)
under 24 lb / under 2 yr / Ask a doctor
24-35 lb / 2 - 3 yr / 1 tablets
36-47 lb / 4 - 5 yr / 1 ½ tablets
48-59 lb / 6 - 8 yr / 2 tablets
60-71 lb / 9 - 10 yr / 2 ½ tablets
72 - 95 lb / 11 yr / 3 tablets

Stop Use Indications
Stop use and ask a doctor if you experience any of the following signs of stomach bleeding:
◼ feel faint
◼ vomit blood
◼ have bloody or black stools
◼ have stomach pain that does not get better
◼ child does not get any relief within first day (24 hours) of treatment
◼ fever gets worse or lasts more than 3 days
◼ redness or swelling is present in the painful area
◼ any new symptoms appear

Potential Health Effects
Do not use more than 4 times a day. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding.

See product label for full product information and warnings.

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by